| Model Number |
MX-410550 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Company representative reported an unknown side rupture.Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture: observed a broken sharp assessed as unidentified (tear) opening (shell thickness was within specification) additional observations: crease flat observed in the device.Wear abrasion in the surface of the shell.Brown particles in the surface of the shell.No further actions are required as the device was implanted.
Event or Problem Description
Company representative reported a left side rupture.